# SDR MK1Y20170828003

- Difficulty date: August 17, 2017
- Submitted: August 28, 2017
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N395CM
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 94,945 hours, 15,152 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE FOUND ON THE LEFT WING UPPER INNER SPAR SKIN PANEL NR 1 OVERWING FUEL FILL PORT ADAPTER AT WS 785.2, STRINGER 15 TO 16.
